Properties of a local Lie group that has the Hamiltonian of a finite-dimensional system as an invariant
Differencialʹnye uravneniâ, Tome 30 (1994) no. 10, pp. 1683-1686
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_10_a3,
author = {I. S. Emel'yanova},
title = {Properties of a local {Lie} group that has the {Hamiltonian} of a finite-dimensional system as an invariant},
journal = {Differencialʹnye uravneni\^a},
pages = {1683--1686},
year = {1994},
volume = {30},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_10_a3/}
}
TY - JOUR AU - I. S. Emel'yanova TI - Properties of a local Lie group that has the Hamiltonian of a finite-dimensional system as an invariant JO - Differencialʹnye uravneniâ PY - 1994 SP - 1683 EP - 1686 VL - 30 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1994_30_10_a3/ LA - ru ID - DE_1994_30_10_a3 ER -
I. S. Emel'yanova. Properties of a local Lie group that has the Hamiltonian of a finite-dimensional system as an invariant. Differencialʹnye uravneniâ, Tome 30 (1994) no. 10, pp. 1683-1686. http://geodesic.mathdoc.fr/item/DE_1994_30_10_a3/